# SDR ASAA0945257

- Difficulty date: April 5, 2009
- Submitted: April 25, 2009
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 37,804 hours, 20,710 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65548623
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN APB LOWER MEMBRANE WEB CRACKED STA 1032 STR 17 LBL 15.  REMOVED CRACKED WEB, RECEIVED NEW WEB, LOCATED, DRILLED, INSTALLED IAW B737 400 SRM 51 40 02.
